# SDR SIMA200210709

- Difficulty date: April 9, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571033009
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL FINDING.  RIGHT MAIN LANDING GEAR FORWARD MAIN BEARING CAP IS CORRODED.  INSTALLED NEW CAP IAW EMB145 AMM 32-10-01 AND 32-10-03.  (M)
